# SDR SIMA20210321001

- Difficulty date: March 21, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 33,429 hours, 31,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA EMRGENCY FLASH LIGHT HOLDER BROKEN-C/A-FLIGHT CREW PLACARDED PER MEL2532 AUTH030305MC MOC 135181 M PROC C/W
